# SDR SWIA2024031100125

- Difficulty date: January 25, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD POST IS CRACKED.   (C-CHECK RO 3/10/2024)   REMOVED AND INSTALLED NEW R/H WINDSHIELD SIDE POST CRJ 700 SRM 51-42-21-001-001-A01 AND DWG CC670-33055 REV. -F. LEAK CHECK GOOD. COMPLIED WITH TASK 51-900-1002-SKY.
